Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with UTI, have dizziness and weird feeling in eyes. Is this associated with UTI?

Hi. I have a UTI but am taking echinechea and goldenseal for it now and drinking water and tea. I have been getting some chills and headaches but they seem to be getting better. What worries me is the dizziness I feel in the late afternoon and my eyes feel strange. Is this associated with the UTI? What can I do to help?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Good Day! UTI chills and headache might mean you are suffering from pyelonephritis. Pyelonephritis is infection inside the kidneys. You might need intravenous antibiotics to treat the pyelonephritis. You may also need to have complete bed rest for a few days and plenty of fluids.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor